Extreme norms on $\mathbb{R}^2$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 1, pp. 5-20
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_1_a2,
author = {Mielczarek, Gryegorz},
title = {Extreme norms on $\mathbb{R}^2$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--20},
year = {1999},
volume = {40},
number = {1},
mrnumber = {1728275},
zbl = {0942.46004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_1_a2/}
}
Mielczarek, Gryegorz. Extreme norms on $\mathbb{R}^2$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 1, pp. 5-20. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_1_a2/